# SDR SWIA201229954

- Difficulty date: March 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 15,224 hours, 8,950 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 4 INCH CRACK IN THE RIGHT WING FIXED LEADING EDGE, JUST UNDERNEATH THE OUTBOARD END OF THE NR 1 SLAT.  (SERVICE)  REPAIRED RIGHT FIXED LEADING EDGE PER REO.
